# SDR C2XA03IA112

- Difficulty date: December 9, 2003
- Submitted: December 13, 2003
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 14570504409
- Condition: Chafed
- Location: Proximity Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT DURING TAKEOFF THE SPOILERS DEPLOYED AND DID NOT RETRACT EVEN AFTER STOPPING THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE LEFT SPOILER PROXIMITY SWITCH HARNESS, OPERATIONALLY CHECKED THE SPOILER SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.
